MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 HOTLINE FLUID WARMER, 390; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL, INC. LEVEL 1 HOTLINE FLUID WARMER, 390; WARMER, THERMAL, INFUSION FLUID
Catalog Number CON-HL-390
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the suspected device was returned for evaluation.The customer reported issue of ¿the pump had been leaking internally¿ was confirmed.During testing, it was observed that the pump was not functioning properly, the water was not circulating, and leaks were detected originating from the pump.During a detailed inspection, it was determined that the pump motor was rusted, which prevented the pump from working correctly.The probable cause was the pump was damaged.Further investigation revealed that the serial number label was blurry.The pump and serial number label were replaced, and the o-rings were also replaced as part of preventive maintenance measure.The device passed all functional and delivery tests after the repair.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
The customer returned the device stating, ¿the pump had been leaking internally¿; during device evaluation it was found the serial number label was blurry.There were no patient involvement or harm.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER, 390
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25137065
Report Number3012307300-2026-04810
Device Sequence Number15781835
Product Code LGZ
UDI-Device Identifier10695085002796
UDI-Public(01)10695085002796(11)190807
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCON-HL-390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown